# SDR F3LA200500025

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 3,590 hours, 1,655 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 100 KTS, FLIGHT CREW REPORTED DISCREPANCY BETWEEN  NR 1 AND NR 2 AIRSPEED INDICATORS.  TROUBLESHOT PER TSM 34-13-00-810-998 AND FOUND WATER IN CAPT AND F/O LINES TO PITOT TUBES.  REMOVED WATER AND PERFORMED LEAK CHECK PER AMM 34-13-00-790-002.  PERFORMED FUNCTIONAL TEST PER AMM 34-11-00-720-001 AND CHECKED OKAY.  PERFORMED BRAKE OVERHEAT INSP PER AMM 05-51-16/601.  SYSTEMS OPERATED NORMAL.
